# SDR SIMA200722505

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- Aircraft time: 24,654 hours, 27,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHUDDER IN AIRFRAME, LOW FREQUENCY, CYCLICAL VIBRATION FELT AT SPEEDS LESS THAN 200 KNOTS.  MOST EVIDENT BETWEEN 200 TO 240 KNOTS.
